# SDR ASAA2022062938899

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 24,340 hours, 7,672 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL PACK LIGHT ILLUMINATED ON RIGHT PACK. GROUNDED - YES. ACCOMPLISHED PZTC BITE REF B737-900 AMM 21-61-00. FLAGGED #2 CONTROLLER TCV FOR PREVIOUS FLT. RESET AND RE-ACCOMPLISHED BITE. NO DEFECTS NOTED.
